# SDR DALA1024780920

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 59,665 hours, 45,807 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS AT ROW 2DE INOPERATIVE. MX  REPAIRED BROKEN WIRE AT ROW 25DE IAW SWPM CHAP 20. OPS OF LIGHTS NOW CHECKS OK.
